STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Back to Search Results |
| Model Number |
623-00-36F |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
02/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
As reported: "patient has osteolysis in left total hip replacement.The surgeon would like a report of findings." spoke to the rep.The surgeon did not specifically report where the osteolysis is.However, the rep noted that x-rays show a 'bubble' around the edges of the rim of the shell.Rep provided x-rays, a ct slice, and primary usage.Update: revision occurred.